Jump to content

Please Help


[...]

Recommended Posts

I have been using the frontal (alprazolan) of 4 mg for 04 years, this year it stopped having the desired effect, it decreased hours of blackout, that is, after I started using alprazolan I realized that I did not sleep, but turned off. Now it erases me for like 03 hours. I need to get off the alprazolan and get my sleep back. Please does anyone know of reports of people who used alprazolan and stopped using it because it wasn't working anymore, and how long did you go without sleep? I need to hear reports, to prepare myself about the number of sleepless nights. I got up to 0.5 mg, but sleep didn't come back, and in desperation I went back to 4 mg, which didn't solve much.
Link to comment
Share on other sites

Hello Moah, welcome to BenzoBuddies,

 

What you're describing is very familiar to us, this happens to all of us so you're in good company, I hope this reassures you.  We suggest reducing your dose very slowly, about 5-10% every couple of weeks or whatever your symptoms will allow, we have to function, we have to sleep, right?

 

I've been recovered for many years and I sleep very well now so our bodies know how to do this even after being dependent on the drug.

 

I'll provide some resources for you to read but please let us know how we can help you, and again, welcome.

 

Pamster

 

Colorado Consortium Benzodiazepine Deprescribing Guidelines

 

Planning Your Withdrawal (Taper)

 

Withdrawal Support (during your taper)

 

The Ashton Manual

 

This is the Ashton manual in other languages.  https://www.benzo.org.uk/ashlangs.htm

 

 

 

Link to comment
Share on other sites

×
×
  • Create New...